Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Multipliers of Fourier transform in a half-space


Author: E. Shamir
Journal: Bull. Amer. Math. Soc. 71 (1965), 165-167
DOI: https://doi.org/10.1090/S0002-9904-1965-11270-8
MathSciNet review: 0172070
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. W. Koppelman and J. V. Pincus, Spectral representations for finite Hilbert transformations, Math. Z. 71 (1959), 399-407. MR 107144
  • 2. J. Peetre, Mixed problems for higher order elliptic equations in two dimensions, Ann. Scuola Norm. Sup. Pisa (3) 15 (1961), 337-353. MR 140826
  • 3. E. Shamir, Mixed boundary value problems for elliptic equations in the plane, the L, Ann. Scuola Norm. Sup. Pisa (3) 17 (1963), 117-139. MR 157089
  • 4. E. Shamir, Reduced Hilbert transforms and singular integral equations, J. Analyse Math. 12 (1964), 277-305. MR 165328
  • 5. H. Widom, Singular integral equations in L, Trans. Amer. Math. Soc. 97 (1960), 131-159. MR 119064


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1965-11270-8

American Mathematical Society